# SDR 96ZZZM96

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768AT
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3314024
- Condition: Inoperative
- Location: Cabin
- Part time: 10,845 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - EMERGENCY LIGHT ASSY INOPERATIVE AT ROW 24.  REMOVED AND REPLACED AS REQUIRED, OPS CHECK NORMAL.  (M)
